# SDR AALA20012181

- Difficulty date: December 26, 2001
- Submitted: January 31, 2002
- Operation: Air carrier
- Aircraft: N332AA
- Make and model: Boeing 767223
- Aircraft serial: 22331
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT, MAINTENANCE EMERGENCY EXIT LIGHT AT SEAT 28HJ INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT CONNECTOR AT SEAT 28HJ.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
